# SDR DALA2024102210286

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0615414) CORROSION ON FLOORBEAM UPPER SURFACE AT STA 328 BTW RBL 18 TO RBL 24 AT PAX CABIN. FLOORBEAM UPPER SURFACE AT STA 328 BTW RBL 18 TO RBL 24 AT PAX CABIN WAS REPAIRED PER B737-800 SRM 53-10-51-2R PROCEDURE 8 REPAIR 8.
